# SDR R61A2021120100959

- Difficulty date: November 15, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062692005
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LH HORIZONTAL STAB LEADING EDGE ROOT FAIRING HAS A CRACKED RIB. LH HORIZ STAB LEADING EDGE ROOT FAIRING RIB REPLACED IAW EMB SRM 51-41-01 AND SRM 51-43-04.
